[1]徐昌进.具有时滞和Holling III型功能反应函数的离散捕食模型的周期解[J].四川师范大学学报(自然科学版),2013,(05):686-690.
 XU Changjin.Periodic Solutions of a Delayed PredatorPrey Model with Holling III Functional Response[J].Journal of SichuanNormal University,2013,(05):686-690.
点击复制

具有时滞和Holling III型功能反应函数的离散捕食模型的周期解()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2013年05期
页码:
686-690
栏目:
目次
出版日期:
2013-10-31

文章信息/Info

Title:
Periodic Solutions of a Delayed PredatorPrey Model with Holling III Functional Response
作者:
徐昌进
贵州财经大学 贵州省经济系统仿真重点实验室, 贵州 贵阳 550004
Author(s):
XU Changjin
Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang 550004, Guizhou
关键词:
捕食系统 Holling III类功能性反应 时滞 重合度 周期解
Keywords:
predatorprey system Holling III functional response time delay coincidence degree periodic solution
分类号:
O175.12
文献标志码:
A
摘要:
研究了一类具有时滞和Holling III类功能性反应的离散捕食系统.运用Gains和Mawhin的重合度及相关的延拓定理和先验估计,得到了系统存在正周期解的易于检验的一个充分条件,因此使得生物种群达到一个新的适宜各物种持续共存发展的稳定状态.
Abstract:
In this paper, a discrete predatorprey system with Holling III functional response is investigated. By using Gains and Mawhin’s continuation theorem of the coincidence degree and the related continuation theorem as well as prior estimates, some easily verifiable sufficient conditions for the existence of positive periodic solutions are established. Thus the species arrives at a new stable state in which they could be sustainable development.

参考文献/References:

[1] Cai Z W, Huang L H, Chen H B. Positive periodic solution for a multispecies competition-predator system with Holling III functional response and time delays[J]. Appl Math Comput,2011,217(10):4866-4878.
[2] Chen F D, Shi J L. On a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response and diffusion[J]. Appl Math Comput,2007,192(2):358-369.
[3] Fan Y H, Wang L L. Multiplicity of periodic solutions for a delayed ratio-dependent predator-prey model with Holling type III functional response and harvesting terms[J]. J Math Anal Appl,2010,365(2):525-540. [4] Li Y K, Zhang T W, Ye Y. On the existence and stability of a unique almost periodic sequence solution in discrete predator-prey models with time delays[J]. Appl Math Model,2011,35(11):5448-5459.
[5] Zhang W P, Zhu D M, Bi P. Multiple positive solutions of a delayed discrete predator-prey system with type IV functional responses[J]. Appl Math Lett,2007,20(10):1031-1038.
[6] 汤慧,杨志春. 具功能反应的离散捕食系统的持续性和周期解[J]. 重庆师范大学学报:自然科学版,2010,27(5):33-36.
[7] 徐天华. 一类具功能性反应的Predator-Prey系统的周期解与稳定性[J]. 重庆师范大学学报:自然科学版,2010,27(6):1-5.
[8] 严建明,张弘,罗桂烈,等. 具有时滞和比率的捕食系统正周期解的存在性[J]. 广西师范大学学报:自然科学版,2007,25(1):46-49.
[9] 万舒丽,柳建显,黄健民. 具性别结构与Holling II功能的捕食扩散系统研究[J]. 广西师范大学学报:自然科学版,2009,27(2):34-37.
[10] 杨健,柳建显,冯春华,等. 具有脉冲效应的时滞Lotka-Volterra系统概周期解的存在性[J]. 广西师范大学学报:自然科学版,2009,27(3):26-29.
[11] 唐小平,李靖云,高文杰. 食饵被开发并具有Holling III型的捕食系统周期解的存在性[J]. 四川师范大学学报:自然科学版,2008,31(2):164-167.
[12] Wang L L, Li W T, Zhao P H. Existence and gloal stability of positive periodic solutions of a predator-prey system with time delays[J]. Appl Math Comput,2003,146(1):167-185.
[13] Xu R, Chen L S, Hao F L. Periodic solution of a discrete time Lotka-Volterra type food-chain model with delays[J]. Appl Math Comput,2005,171(1):91-103.
[14] Zhang J B, Fang H. Multiple periodic solutions for a discrete time model of plankton allelopathy[J]. Adv Difference Equ,2006,2006:90479.
[15] Zhang K J, Wen Z H. Dynamics of a discrete three species food chain system[J]. Int J Comput Math Sci,2011,5(1):13-15.
[16] Zhang R Y, Wang Z C, Chen Y, et al. Periodic solutions of a single species discrete population model with periodic harvest/stock[J]. Comput Math Appl,2000,39(1/2):77-90.
[17] Fan M, Wang K. Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system[J]. Math Comput Model,2002,35(9/10):951-961.
[18] Wiener J. Differential equations with piecewise constant delays[C]//Trends Theory Prac Nonlinear Diff Eqns. Lect Notes Pure Appl Math. New York:Dekker,1984,90.
[19] Gaines R E, Mawhin J L. Coincidence Degree and Nonlinear Differential Equations[M]. Berlin:Springer-Verlag,1997.

备注/Memo

备注/Memo:
收稿日期:2011-12-01 基金项目:国家自然科学基金(11261010)、贵州省优秀科技教育人才省长资金(黔省专合(2012)53号)、贵州省科技厅软科学项目(黔科 合体R字[2011]LKC2030)和贵州省科学技术基金(黔科合J字[2012]2100)资助项目 作者简介:徐昌进(1970—),男,教授,主要从事泛函微分方程理论及其应用的研究,E-mail:xcj403@126.com
更新日期/Last Update: 2013-09-24